RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 125(167), Number 2(10), Pages 259–268 (Mi msb2081)  

Possible values of some structural parameters of finite commutative local rings

V. A. Ratinov


Abstract: The author describes all pairs $(l,m)$, where $m$ is the minimal number of generators of the group of units of a finite commutative local ring, and $l$ is the dimension of its field of residues over its prime subfield.
Bibliography: 3 titles.

Full text: PDF file (526 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 53:1, 261–270

Bibliographic databases:

UDC: 512.7
MSC: 13M05, 13H99
Received: 25.03.1983 and 23.05.1984

Citation: V. A. Ratinov, “Possible values of some structural parameters of finite commutative local rings”, Mat. Sb. (N.S.), 125(167):2(10) (1984), 259–268; Math. USSR-Sb., 53:1 (1986), 261–270

Citation in format AMSBIB
\Bibitem{Rat84}
\by V.~A.~Ratinov
\paper Possible values of some structural parameters of finite commutative local rings
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 125(167)
\issue 2(10)
\pages 259--268
\mathnet{http://mi.mathnet.ru/msb2081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764480}
\zmath{https://zbmath.org/?q=an:0593.13016}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 53
\issue 1
\pages 261--270
\crossref{https://doi.org/10.1070/SM1986v053n01ABEH002919}


Linking options:
  • http://mi.mathnet.ru/eng/msb2081
  • http://mi.mathnet.ru/eng/msb/v167/i2/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:137
    Full text:51
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019